MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941816500
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since the event date is not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.A 5.00 x 16mm synergy? xd drug-eluting stent was advanced for treatment.However, the shaft broke while entering the patient.The device was safely removed, and the procedure was completed with another stent.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: used the first day of the month of the bsc aware date since the event date is not provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: synergy xd mr us 5.00 x 16mm stent delivery system was returned for analysis.A visual and tactile inspection identified a hypotube break 96.7cm from the guidewire port with multiple kinks along the length.Device manifold was not returned.No kinks or damages with shaft polymer extrusion.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.The bumper tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23729892
Report Number2124215-2025-89397
Device Sequence Number9667638
Product Code NIQ
UDI-Device Identifier08714729981251
UDI-Public(01)08714729981251(17)260103(10)33154761
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberH7493941816500
Device Catalogue NumberH7493941816500
Device Lot Number0033154761
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown